# SDR ABXA9700092

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114063
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, THE FUSELAGE SKIN WAS FOUND GOUGED FOWARD OF THE MAIN ENTRY DOOR AT LONGERON 16 LEFT.  THE SKIN WAS REPAIRED IAW REA D953-15392-MR.
